# SDR CALA2025060305228

- Difficulty date: May 19, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 57,233 hours, 21,580 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK SIGNAL NOTED AT STAB LH SIDE STA129.50, FIRST CRACK L=1.500INCH TO 9.250INCH FWD FROM REAR SPAR, SECOND CRACK 1.250INCH TO 17.250INCH FWD FROM REAR SPAR (REF. AAR NR 1000037599).ESFR CREATED FOR CRACK REPAIRS. ESFR COMPLETED (REF: ESFR NO. 937) PERFORMED REPAIR ON STAB LH SIDE STA129.50, NEAR FWD SPAR I.A.W SRM 51-40-02-OG-0, SRM 55-10-01-2R-11, B737NDTM PART 6, PROCEDURE 16,23.  PREFORM INSPECTIONS AS GIVEN IN TABLE 204/REP 11 AND FIGURE 206/ REP 11. AT 56000 TOTAL FLIGHT CYCLES AND 9000 FLIGHT CYCLE INTERVALS THEREAFTER. INSP METHODS ARE A DETAILED VISUAL AND EXTERNAL LFEC PERFORM A DVI INSPECTION AND A LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND EVERY 9,000 FLIGHT CYCLES THEREAFTER PER SRM 55-10-01 REPAIR 11 RII REQUIREMENTS COMPLIED WITH AAR NR 1000037599, NOT FURTHER ACTION REQUIRED. REPAIR PERFORMED ON LH STABILIZER AT STA 129.50 FIRST CRACK L=1.500INCH TO 9.250INCH FWD FROM REAR SPAR, SECOND CRACK 1.250INCH TO 17.250INCH FWD FROM REAR SPAR
